I have heard that in some situations hair loss is experienced while on bisoprolol.I have been on it for about 1 1/2 years. I am a female and my hair has really become fine and thinned recently but my doctor does not feel this is the cause. Has anyone experienced this and have you switched blood pressure medicines and had their hair return? Thanks for any help.
Yes I have noticed hair loss too. My hair has become quite thin. I don't know if it will grow back but I have been advised to take calcium with Vitamin D and K.
My hair is getting progressively VERY thin. Don’t know if it’s because of bisoprolol, but seems to coincide with the starting of that med.
Yes - I had considerable hair loss from starting beta blockers in 2011. I was actually on a number of meds for another condition. I had an operation for this last year which has cured that. I am only Aspririn, Nifedipine and bisoprolol.
I asked to reduce or come off the bisoprolol in February 2019, and my Doctor has been reducing the dosage from 10 mg (the highest) to 1.25 mg. I will probably stay on the 1.25 mg.
In June 2019, a month after a grade 1 cut (just saves time), I saw hair on the very top of my head. It is VERY fine - like new born baby hair - but it is growing. My wife and family also think it is as well. So, I am going to leave it for as long as possible to see if it really is new hair, or I just haven't noticed.
There is also hair growing on my hairline again - again, very fine.
I have looked at pictures of people who got their hair back after chemo, and it seems that that hair grows back in an even manner.
I hope the wispiness of my hair changes!
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.